# SDR SWAA2022022468949

- Difficulty date: October 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Delaminated
- Location: L/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VERTICAL STABILIZER PANEL 324 AL EDGE OF PANEL IS DELAMINATED / REPAIRED DELAMINATED EDGE OF L/H VERTICAL STAB PANEL 324 AL IAW 737-700 SRM 55-30-01-2R-9 AND 51-70-05-2R-6 LEAD 191 10-24-18
